Last reply 3 months ago
Possible Tecfidera side effect?

Hi all, probably only ladies for this one,

I was DX back in 2005 but only just started on DMT’s. I’ve been prescribed Tecfidera.
I had flushing after my first 2 tablets, which was fine. I’ve now got bloating, cramps, sickness etc. Ive got a GP appointment this afternoon.
However I am also bleeding, like my period, even though I’m not due my period until next week. I’m on the contraceptive pill.
I’ve spoken to the Tec support line but it’s not something they were aware of. Just wondered if anyone else on Tec has had issues with it affecting your menstrual cycle?
Katy

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
3 months ago

@katyr79 , no personal experience, but this post from a couple of years ago might make you feel a bit more comfortable :-

https://shift.ms/forums/topic/techfidera-and-menstruation


katyr79
3 months ago

@stumbler thanks for your reply. That has reassured me a little. I’m waiting for a call back from my MS nurse.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.